Alert archive / Michigan / Blizzard Warnings in 2019

Blizzard Warning 1, NWS Grand Rapids, MI

February 23, 20197 counties in Michigan

NWS Grand Rapids, MI issued this blizzard warning at Feb 23, 2019, 3:32 PM EST for 7 counties in Michigan. It took effect at Feb 24, 2019, 7:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2019, 3:32 PM EST (20:32 UTC)
In effect from
Feb 24, 2019, 7:00 AM EST
Expired
Feb 25, 2019, 3:34 AM EST
In force
21 hr
Issued by
NWS Grand Rapids, MI

Counties Clare County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 105 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
598 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

352 
WWUS43 KGRR 232032
WSWGRR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Rapids MI
332 PM EST Sat Feb 23 2019

MIZ046-050>052-056>059-064>067-071>074-232145-
/O.CAN.KGRR.WS.A.0002.190224T1200Z-190225T0600Z/
Isabella-Muskegon-Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-
Allegan-Barry-Eaton-Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
332 PM EST Sat Feb 23 2019

...WINTER STORM WATCH IS CANCELLED...

$$

MIZ037>040-043>045-240445-
/O.UPG.KGRR.WS.A.0002.190224T1200Z-190225T0600Z/
/O.NEW.KGRR.BZ.W.0001.190224T1200Z-190225T1200Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, and Big Rapids
332 PM EST Sat Feb 23 2019

...BLIZZARD WARNING IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST
MONDAY...

* WHAT...Blizzard conditions with frequent whiteouts. Total snow 
  accumulations of 4 to 8 inches expected. Winds gusting as high 
  as 65 mph.

* WHERE...Portions of central and west central Michigan.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. 
  Widespread blowing snow could significantly reduce visibility. 
  Strong winds could cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle. 

&&

$$

weather.gov/grr
6 follow-up statements
286 
WWUS43 KGRR 240310
WSWGRR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Rapids MI
1010 PM EST Sat Feb 23 2019

MIZ037>040-043>045-241115-
/O.CON.KGRR.BZ.W.0001.190224T1200Z-190225T1200Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, and Big Rapids
1010 PM EST Sat Feb 23 2019

...BLIZZARD WARNING REMAINS IN EFFECT FROM 7 AM SUNDAY TO 7 AM
EST MONDAY...

* WHAT...Damaging wind gusts of 55 to 65 mph Sunday through Sunday
  evening. Blizzard conditions expected Sunday afternoon and
  night. Total snow accumulations of 3 to 7 inches with 
  temperatures dropping into the teens. 

* WHERE...Portions of central and west central Michigan.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* ADDITIONAL DETAILS...Numerous power outages are likely, possibly
  prolonged. Strong winds will down trees, tree limbs, and power
  lines. Plan on slippery road conditions. Widespread blowing snow
  will significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for the possibility of a lengthy power outage. Ensure
you have flashlights, extra batteries, food that does not require
heat, extra water, and warm clothes and blankets. Charge cell 
phones and portable cell phone chargers ahead of time. 

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle. 

&&

$$

weather.gov/grr
184 
WWUS43 KGRR 240852
WSWGRR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Rapids MI
352 AM EST Sun Feb 24 2019

MIZ037>040-043>045-241700-
/O.CON.KGRR.BZ.W.0001.190224T1200Z-190225T1200Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, and Big Rapids
352 AM EST Sun Feb 24 2019

...BLIZZARD WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
7 AM EST MONDAY...

* WHAT...Damaging wind gusts of 55 to 65 mph developing this
  afternoon and continuing into tonight. Blizzard conditions
  expected this afternoon, lasting into tonight. Total snow
  accumulations of 3 to 6 inches. Temperatures dropping into the 
  teens tonight.

* WHERE...Portions of central and west central Michigan.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* ADDITIONAL DETAILS...Numerous power outages are likely, possibly
  prolonged. Strong winds will down trees, tree limbs, and power
  lines. Plan on slippery road conditions. Widespread blowing snow
  will significantly reduce visibility especially this afternoon
  and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle. 

&&

$$

weather.gov/grr

DUKE
601 
WWUS43 KGRR 241527
WSWGRR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Rapids MI
1027 AM EST Sun Feb 24 2019

MIZ037>040-043>045-242330-
/O.CON.KGRR.BZ.W.0001.000000T0000Z-190225T1200Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, and Big Rapids
1027 AM EST Sun Feb 24 2019

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...Snowfall rates will increase into mid afternoon as will
  the strength of the wind gusts. The combination of snowfall
  rates of between a half an one inch per hour, winds gusting to
  near 60 mph and temperatures falling into the mid 20s 5 pm will
  result in near white out conditions from mid afternoon into late
  evening. The snowfall rate will decrease after midnight but some
  snow will continue till around 7 am. Winds will remain gusty
  through the night. While conditions will improve some after 
  midnight they will not significantly improve till mid morning 
  Monday. Total snow accumulations of 3 to 6 inches. Temperatures 
  dropping into the teens tonight.

* WHERE...Portions of central and west central Michigan.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* ADDITIONAL DETAILS...Numerous power outages are expected and
  some have already occurred. Power outages may be prolonged. 
  Strong winds will down trees, tree limbs, and power lines. Plan 
  on slippery road conditions. Widespread blowing snow will reduce
  visibility to near zero frequently this afternoon and through 
  the evening. Significant snow drifting is expected too.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle.

&&

$$

weather.gov/grr
920 
WWUS43 KGRR 242036
WSWGRR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Rapids MI
336 PM EST Sun Feb 24 2019

MIZ037>040-043>045-250445-
/O.CON.KGRR.BZ.W.0001.000000T0000Z-190225T1200Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, and Big Rapids
336 PM EST Sun Feb 24 2019

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...Snow continuing into evening with wind gusts over 55 mph.
  Visibility in blowing snow near zero at times. Temperatures 
  falling into teens early tonight with wind chills below zero. 
  Total snow accumulations 3 to 6 inches still expected.

* WHERE...Portions of central and west central Michigan.

* WHEN...until 7 AM EST Monday.

* ADDITIONAL DETAILS...Additional power outages expected with
  continuing strong winds into overnight hours. Power outages may
  be prolonged. Extensive tree damage probable. Travel dangerous 
  with icy roads, poor visibility and strong wind. Drifting snow 
  across roadways also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle.

&&

$$

weather.gov/grr
009 
WWUS43 KGRR 250337
WSWGRR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Rapids MI
1037 PM EST Sun Feb 24 2019

MIZ037>040-043>045-251145-
/O.CON.KGRR.BZ.W.0001.000000T0000Z-190225T1200Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, and Big Rapids
1037 PM EST Sun Feb 24 2019

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...Blizzard conditions, mainly inland from Lake Michigan.
  Additional snow accumulations of 2 to 4 inches. Winds gusting as
  high as 55 mph. Snow drifts over two feet. Wind chills dropping
  below zero. 

* WHERE...Portions of central and west central Michigan.

* WHEN...Until 7 AM EST Monday.

* ADDITIONAL DETAILS...Plan on whiteout conditions in snow and
  blowing snow, and slippery road conditions. Some roads may be
  impassable due to severe drifting. Strong winds could cause tree
  damage. Many schools and businesses may be closed Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle. 

&&

$$

weather.gov/grr
826 
WWUS43 KGRR 250834
WSWGRR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Rapids MI
334 AM EST Mon Feb 25 2019

MIZ037>040-043>045-250945-
/O.CAN.KGRR.BZ.W.0001.000000T0000Z-190225T1200Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, and Big Rapids
334 AM EST Mon Feb 25 2019

...BLIZZARD WARNING IS CANCELLED...

Blizzard conditions have ended across the warning area and
therefore the Blizzard Warning has been cancelled. 

Some lake effect snow showers will continue into the morning 
commute with air temperatures in the teens. Be prepared for some
slippery spots on area roadways. The lake effect snow should taper
off an end this morning.

$$

weather.gov/grr

DUKE

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this blizzard warning went out at Feb 23, 3:30 PM EST, 2 minutes earlier.

Area forecast discussion, Feb 23, 3:30 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
330 PM EST Sat Feb 23 2019

LATEST UPDATE...
Synopsis/Discussion/Hydro

.SYNOPSIS...
Issued at 330 PM EST Sat Feb 23 2019

- Thunderstorms mid to late this evening

- Very windy Sunday through Sunday night with wind damage and
  numerous power outages likely

- Colder with snow Sunday through Sunday night

- Blizzard conditions Sunday through Sunday night in central lower
  Michigan

&&

.DISCUSSION...(This evening through next Saturday)
Issued at 330 PM EST Sat Feb 23 2019

Rapid cyclogenesis will occur late today through Sunday as a
998 mb sfc low currently over southeastern Kansas strengthens to
around 972 mb in a position between Sault St Marie and James Bay
early Sunday evening. As noted by our previous shift this strong
of a sfc low will rival the historic fall storms like the 1998
storm, the Fitzgerald storm of 1975 and the Armistice Day storm of
1940.

It will be very windy Sunday through Sunday night as a result of
the pressure gradient between that intense sfc low and a 1040 mb high
over the northern plains states. Wind gusts of up to around 60 to
65 mph are expected which will result in downed trees limbs and
power lines. Numerous power outages are likely. Therefore we will
be issuing a high wind warning for roughly the southern two thirds
of our fcst area.

The strong caa will result in a rapid changeover of rain to snow
mid to late Sunday morning. Snow will then continue Sunday
afternoon through Sunday night as h8 temps plummet to around -18
to -20 C by 12Z Mon. Snow accumulations of an inch or two are
forecast near to south of I-96 although isolated amounts closer to
three inches are possible where lake effect bands are most
persistent.

It is noted that higher resolution short range model guidance has
trended up with qpf and fcst snow accumulations for our northern
fcst area. The 3km nam now shows potential for 5 to 8 inches of
snow near to north of Big Rapids and this notion is supported by
the FV3. So we have raised forecast snow accumulations somewhat
for areas north of I-96 and especially from near Big Rapids
northward.

Blizzard conditions are forecast tomorrow through tomorrow night
up there given the snow in conjunction with wind gusts of 50 to
65 mph. Therefore we have hoisted a blizzard warning for our
northern two tiers of counties (except for Isabella county where
less snow is forecast) for tomorrow through tomorrow night.

Light lake effect snow showers will quickly taper off to just a
few flurries Monday due to the very dry airmass in place by then
and since inversion heights by Monday morning will have crashed
to around 2-3 kft agl.

A broad sfc high pressure ridge will build in to bring a brief
return to more tranquil wx Monday night and Tuesday. However the
next system moving in from the northern Plains states will bring
light snow Tuesday night and Wednesday.

A potentially much stronger system will move nne from the Gulf
Coast region and bring potential for significant snow Friday night
and Saturday. Another shot of arctic air with lake effect snow
showers will follow for the rest of next weekend.

As for late this afternoon and tonight we expect rain showers to
continue across our central and southern fcst area. A wintery mix
of rain/snow/sleet/fzra over our northern fcst area will transition
to plain rain late this aftn/early eve as thermal profiles slowly
moderate up there.

Scattered convection is expected to develop during the mid to late
evening hours tonight as elevated instability increases (h8 li/s
down to -1 to -2) and on the nose of a strong 50-60 kt llj.
Severe wx is unlikely tonight this far north mainly due to weak
instability.

However given this strong of a llj and magnitude of winds in the
lower levels of the atmosphere I would not be surprised if we had
a few strong to marginally severe gusty thunderstorms. The most
likely time frame for these is between 03Z and 07Z tonight.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1106 AM EST Sat Feb 23 2019

Conditions will gradually deteriorate to MVFR this afternoon as
low clouds move in and rain showers develop. Conditions will
deteriorate further to IFR/LIFR tonight due to low clouds and
rain.

It will become windy tonight and scattered thunderstorms will
also develop this evening. Low level wind shear is also forecast
beginning late this evening and continuing through 18Z Sunday since
wind speeds at only 2 kft agl will be up around 45 kts beginning
tonight through 18Z Sunday.

Primarily IFR conditions are expected Sunday as rain changes to
snow during the mid to late morning hours. It will become very
windy Sunday with sustained winds veering to the southwest and
then west at 20 to 30 kts with gusts up to around 35 kts by mid to
late morning and to 40 to 45 kts by midday. Some higher gusts to
near 50 kts are possible at all the terminals beginning early
Sunday afternoon.

&&

.HYDROLOGY...
Issued at 330 PM EST Sat Feb 23 2019

A significant warmup as well as rainfall expected this weekend
will start the process of river levels rising again. Anytime we
think about rapid warmups and rainfall this time of year leads to
the logical question about flooding potential. The good news is
that at this point it looks like the rain totals will be low
enough and the warmup will be brief enough to avoid widespread and
significant flooding across our area over the next week. However,
significant rises are very likely on virtually all of our rivers,
and by the first half of next week many of our rivers will again
be near bankfull. We will keep a close eye on forecast trends, but
right now it looks like our rivers should escape without major
issues.

The one fly in the ointment is the renewed threat of ice jams on
some of our rivers. The last big rise on our rivers a few weeks ago
destroyed a lot of the river ice, which will now work to our
advantage (you can't have an ice jam without ice). Limited amounts
of new ice have formed on parts of the rivers, but most of our
rivers remain mostly ice-free at this time. However, there are some
rivers that still have solid ice covering them, including parts of
the Grand River (Portland, Grand Rapids area, and
Eastmanville/Robinson Township). These areas will be the focus for
potential ice jam formation over the next week, and should be
watched closely.

Once the upcoming warm and windy weather passes, temperatures will
again plunge for next week, which will limit additional snowmelt and
start to give the rivers a chance to recover from all the new
water.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 7 AM Sunday to 7 AM EST Monday for MIZ046-
050>052-056>059-064>067-071>074.

Blizzard Warning from 7 AM Sunday to 7 AM EST Monday for
MIZ037>040-043>045.

&&

SYNOPSIS...Laurens
DISCUSSION...Laurens
AVIATION...Laurens
HYDROLOGY...AMD/63
Hazardous weather outlook, Feb 23, 5:29 AM EST, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
529 AM EST Sat Feb 23 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-241030-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
529 AM EST Sat Feb 23 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

There is a chance for some freezing rain this morning across
Central Lower Michigan. If freezing rain occurs it will be light
and should end by early afternoon.

Isolated thunderstorms are expected tonight. While severe weather
is not forecast, a few wind gusts in excess of 40 mph will be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong and likely damaging winds will sweep across the area
Sunday morning and continue into Sunday night. Wind gusts may
reach 60 mph. Downed trees and tree limbs onto power lines will
create power outages, some of which could last days.

Lake effect snow showers will commence Sunday afternoon and
continue into Sunday night. Accumulations will range from 1 to 3
inches across Central Lower Michigan to an inch or less elsewhere.
Blowing snow and near whiteout conditions at times will be
possible Sunday afternoon and evening, especially across Central
Lower Michigan.

Some lakeshore flooding is a possibility Sunday in areas where
there is not significant shore ice. Where shore ice exists it
will provide protection or a buffer from the large waves. Water
levels will increase along the lakeshore with a strong push of
west winds. This will likely push both water and waves into the
channel between piers. Some flooding is possible in port towns,
along rivers, where water levels may increase.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-241030-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
529 AM EST Sat Feb 23 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Waves will build tonight and reach the 6 to 10 foot range towards
daybreak.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Waves will peak in the 12 to 18 foot range Sunday afternoon and
evening. Large waves in excess of 10 feet will continue into
Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

DUKE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 11:25 AM ESTLakeshore Flood StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren40 hr
Feb 23, 3:38 PM ESTHigh Wind WarningGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 10 more36 hr

Nearby

Blizzard Warnings in Michigan, 2019Every blizzard warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.